# SDR ASAA2018070225247

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,645 hours, 13,269 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND SHORT TIME FAULT FOR ENGINE NR 1 MSG NO 75-30801 T25 SIGNALS DISAGREE. GROUNDED - YES. ENG NR 1 TROUBLESHOOTING DONE REF FIM 75-33 TASK 805: EEC TEST SHOWS NO FAULTS. PT25 SENSORS SHOW WITHIN 2 DEGREES OF EACH OTHER. THIS CLEARS THE PLT.
